# SDR UIEA2018042600803

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Pimu
- Part number: 285T060717
- Part serial: D00608
- Condition: Faulted
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MAINTENANCE MESSAGE FOR A RT PIMU FAULT.   RIGHT PIMU REMOVED, REPLACED, AND TESTED IAW AMM 77-35-02, REV 124.   FOUND SATISFACTORY.
